# SDR ASAA2020011531851

- Difficulty date: January 3, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 21,628 hours, 7,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORR ON LT TRANSITION PANEL AT STA 500L THAT GOES UNDER SUPPORT ANGLE FOR SIDEWALL PANEL. GROUNDED - YES. REMOVED CORR FROM LT TRANSITION PANEL AT STA 500L, OUT OF LIMITS REPAIRED TRANSITION PANEL IAW ER SRM 53 00 53 2R 5 W 2.5" O .040 R .034 L 4 D .006.
